# SDR VNAA20250120002

- Difficulty date: January 19, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 35,584 hours, 46,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC67034170
- Condition: Corroded
- Location: Zone 200
- Part time: 35,584 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING EXISTING R/H 280 LWR WEB REPAIR FOUND EXISTING STRUCTURE TO BE BEYOND REPAIR LIMITS. FULL R/H LWR WEB REPLACEMENT IS REQUIRED.   REMOVED DAMAGED WEB AND PREVIOUS REPAIR IAW CRJ700 SRM 51-42-06-001-001-A01 AND COMPLIED WITH REPAIR #2 WEB REPLACEMENT IAW BOMBARDIER REO 670-53-11-052 REV A.
